# SDR SWAA2017081815770

- Difficulty date: August 8, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 62,910 hours, 36,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 134A7510
- Condition: Cracked
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BAFFLE CRACKED BETWEEN BS 400 TO 420, LBL 25.    R & R BAFFLE PER SRM & DRAWING.
